Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What causes the bridge of nose to look bruised each side of eyes?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
what causes the bridge of nose to look bruised each side of the eyes
Posted Sun, 11 Nov 2012 in Ear, Nose and Throat Problems
Answered by Dr. Saurabh Gupta 15 minutes later

Thanks for posting your query.

The dark patches below the eyes are due to the collection of blood in the layer below the skin (bruise). It shall take a few days, usually 5-7 days, for the blood to be absorbed and nothing needs to be done. In case of recent injury, ice packs are advised to reduce the accumulation of the blood.

I suggest you to consult an orthopaedician nearby for a detailed examination. You may get the X-ray of the area affected under his/her guidance.

In the interim, ice the affected area and take anti-inflammatory drug like motrin to reduce pain and inflammation.

Hope I have answered your query. Let me know if you have any more concerns.

Please accept my answer in case you do not have further queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor